Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
crm6360

Weird bumps on Accutane

I'm into week 8 on Accutane...

Within the last couple weeks I developed something that resembles a pimple on my left cheek, but is not quite as red as a normal pimple - and flatter. It has just sat there unchanged for at least a week-and-a-half now. I also had a more conventional-looking pimple dead-center on my forehead (where I rarely have problems) for at least 2 weeks now... and just recently is it starting to subside. Both never really came to a whitehead... but they just hang around much longer than what I'm used to.

That aside, one other observation of late: most of the new pimples I've developed in the last 1 1/2 weeks are of a much less threatening nature --- and have come to a head very quickly, within 24-36 hours and usually "relieve" their puss within 48 hrs. Of course, the healing process itself is a bit slower.

This doesn't sound all that unusual, though, if I understand correctly. I would much rather prefer, of course, to stop dealing with new pimples altogether, but only time will tell.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×